# SDR 95ZZZX1476

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 500b Str 25l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500B FRAME BETWEEN STR 25L AND STR 26L CORRODED.  INSTALLED NEW FRAME SPLICE IAW SRM 51-10-6.
